Subdiagonal algebras for subfactors II (Finite dimensional case)

Kichi Suke Saito, Yasuo Watatani

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that finite dimensional subfactors do not have subdiagonal algebras unless the Jones index is one.

Original languageEnglish
Pages (from-to)254-256
Number of pages3
JournalCanadian Mathematical Bulletin
Volume40
Issue number2
DOIs
Publication statusPublished - Jun 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Subdiagonal algebras for subfactors II (Finite dimensional case)'. Together they form a unique fingerprint.

  • Cite this